# SDR DHL2002709004

- Difficulty date: June 26, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 18069
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT WILL NOT HOLD A CHARGE.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSY SYST, OPS CHECKED GOOD IAW B727 MM 33-50-00.
